Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Tight pain in chest, taking Flucloxacillin. Is this a side effect ?

Hello, I have had a tight pain in my chest for two days, it initially came on Sunday morning. I thought that it might be indigestion or heartburn so I started taking some rennie however this hasn t eased the pain. I am not sure what it is. I have been taking Flucloxacillin since Friday evening, I wasn t sure if this may be a side effect?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  1015
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
There are many causes of chest pain. You have`nt elaborated on your symptoms like do you also have cough, fever, phlegm etc. Why are you taking flucloxacillin? Are you suffering from pneumonitis which could cause this kind of pain. It could be muculoskeletal also. Did you hurt yourself. No, flucloxacillin cannot cause this kind of pain. You should get a chest x ray done and consult a physician/pulmonologist for proper advice.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor